# SDR DALA2017040502786

- Difficulty date: April 4, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CARGO FLOOR STRUCTURE RT SIDE Z-ANGLE CORRODED STATION 867 TO 887. MAINTENANCE REPLACED NEW ZEE ANGLE FROM STATION 867-947 IAW SRM 51-40-02-0G, PARA 4 & DWG 147A7500.
